# SDR R61A20120063

- Difficulty date: January 26, 2012
- Submitted: January 28, 2012
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 11,281 hours, 9,026 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Part number: PE211143C8
- Condition: Corroded
- Location: Rt Pylon
- Part time: 11,281 hours, 9,026 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE RT ENGINE PYLON PANEL 429DT HARDWARE.  MAINTENANCE REMOVED AND REPLACED THE HARDWARE ON THE RT ENGINE PYLON PANEL 429DT IAW EMB 170/175 AMM 20-10-07.  REF: P/N'S PE21114-3C8 BOLT & PE21114-3C6 BOLT.
